Doctor insights on:
Dialysis Patient Feeling Cold
Call your: Dr..... Withour more detail i an not provide more, however with what you did provide i would suggest you call your dr or be seen in an ed. ...Read more
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
Doc, a patient is having her dialysis, afterwhile patient got cyanotic, o2saturation drop to 75% and having cheast pain and dyspnea.
Subsequent to heart surgery patients suffers acute renal failure, dialysis done breifly then low b.P occurs now dialys?
Lisinopril, bystolic, (nebivolol) metformin. Pancreatitis 6 days hospital now just Norvasc. Can't sleep, legs ache, Cold, feel anxious. Other recommendations?
Ans: Well the first thing you need to be sure you are doing is hydrating. Drink lots of wTer. This will stimulate your metabolism and you will feel better. Now you have hypertension and diabetes. So be sure ghese are monitored you do not want the blood pressure to be to lie or the blood sugar to go to high ...Read more
I am experiencing chest pain on deep breaths, sleepiness, feeling anxious (worsened by: psychological stress) , fatigue, high blood pressure (hypertension) and confusion (better by: with fluids, rest) (worsened by: dehydration (fluid loss)) . The followi
Hot feeling starting in lower stomach radianting to shoulder feeling hot and clammy with dizziness started with standard cold symtoms 3 days prior ?
Viral: If your symptoms started with a common cold, it's possible that your current complaints could be due to the onset of a viral gastroenteritis in which case nausea and diarrhea will follow. Take tylenol, (acetaminophen) rest, light bland diet, and drink room temperature fluids. If no improvement have your physician check you. ...Read more
I am experiencing vomiting, fatigue and confusion (better by: with fluids, rest) (worsened by: hot weather, dehydration (fluid loss)) . The follow...
Issue: Throbbing headache, increased pulse upon standing from seating. / Regular BP @rest 110/76. Studying in cold room-- feet/hands often cold.
Orthostatic pulse: Do you only have headache when standing? An increased pulse when coming to standing is normal; caused by blood rushing to the legs from other areas. The body compensates by raising blood pressure and heart rate so you don't faint. Very common in healthy young women to feel faint at first if standing up suddenly. A headache along with this could be due to drinking too little water, or other reason. ...Read more
Flu Season: There definitely is not enough information in your question on which to base a diagnosis. But, it is the flu season right now and the stomach flu is out in full force. If the patient is severely ill, or if the sugars are out of control it may be best to be seen at the family clinic. ...Read more
purple feet/hands for long time. Wash hands a lot feel the cold anxious & am underweight. Is this due to heart failure? 19 no heart disease history
Diagnosed POTS. BP110/70. HR 90-190. On high dose Coralan 2xBetablocker &fludro. Normal to feel very shaky? Not diabetic bgl 6.2 hands pins & needles
What CHF treatments will not cause fatigue and memory loss? My mother's apparent "dementia" arose from lopressor (metoprolol tartrate) when she got CHF after bowel surgery.
Avoid betablockers: CHF can be treated without the use of a beta blocker (lopressor) although using one is preferable. Thus she can be treated with a diuretic, angiotensin inhibitor, aldosterone antagonist and, it might be reasonable to try a different beta blocker such as carvedilol. It's commonly started at an exceptionally low dose (3.125 mg) and gradually increased to 6.25, 12.5 and 25 mg - all twice a day. ...Read moreSee 1 more doctor answer
Pt c/o sudden weight loss, "panic attacks, " difficulty breathing, stuffy sinuses, cold clammy hands. History of heavy etoh and htn. Wt s ds?
Really?: Primary hypertension is not common (less than 10%) before age 40. Sudden weight loss is also rare. These two "facts" need to be confirmed before jumping to any conclusions. If leave out these two items, what's left is heavy alcohol, and a list of anxiety symptoms. Alcohol withdrawal tends to cause anxiety symptoms, increased blood pressure, so when did this "pt" have his/her last alcohol drink? ...Read more
Feel faint, chest pain, nausea, slow heart rate, cold sensation in hands and tingling, can't see when standing up, symptoms lasting more than a day?
If a patient under propofol + remifentanil stops breathing(and intubation gets troubled) will he experience or feel the hypercapnic alarm response?
Propofol/remifentani: I'm not sure what is being asked. The patient will feel nothing at all as they are unconscious and in danger of dying unless promptly ventilated. This could be accomplished by intubation, or, since both drugs are short acting, the anesthetist could opt for bag/mask ventilation. ...Read more
Just had sudden weakness, feet/hand cold sensation, palpitations, sensitive to light/noise, dry mouth and this burning tingly feeling allaroundbody I'm 18 Took aspirin and nothing isit anemia?anxiety?
A mitral valve replacement surgery patient having full cold,full itching sense in eyes,severe headache in this particular season,age 42F,remedy pls.
?allergy: Itching in the eyes and headache certainly raises the question of allergy, likely seasonal allergy. Have you tried simple, over the counter antihistamines? In the US, certirizine 10 mg once a day is generally effective, not very expensive, and causes minimal if any drowsiness. Perhaps also available to you in India? Your mitral surgery is unlikely to be in any way related. ...Read more
Bronchiectasis since a child, on oxygen 24/7- last 15 years. Legs swollen incontinent, nods off then speaks like drunk when awoken Congestive heart ??
- Talk to a doctor live online for free
- Dialysis and feeling cold
- What can a dialysis patient take for a cold?
- Number of patients on dialysis
- Ask a doctor a question free online
- Symptoms of dialysis patients
- Nutrition for dialysis patients
- Ilium problems in dialysis patients
- Protein supplements for dialysis patients
- Talk to a nephrologist online for free